# SDR UALA2013062704519

- Difficulty date: June 27, 2013
- Submitted: July 26, 2013
- Operation: Air carrier
- Aircraft: N797UA
- Make and model: Boeing 777222
- Aircraft serial: 26924
- Aircraft time: 68,487 hours, 9,513 cycles
- Engine: Pwa PW40903
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220330001
- Part serial: 34
- Condition: Inoperative
- Location: Hf Radio
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT HF RADIO INOPERATIVE.  REPLACED LEFT HF TRANSCEIVER IAW MM 23-11-05, TEST PASSED.
